American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 137 found      Go to page: 1 2 3 4 5

[31] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[32] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information   
View Article: PDF

[33] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Christopher J. Bishop and Hrant Hakobyan. A central set of dimension $2$. Proc. Amer. Math. Soc. 136 (2008) 2453-2461. MR 2390513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. Burago, S. Ivanov and D. Shoenthal. Two counterexamples in low-dimensional length geometry. St. Petersburg Math. J. 19 (2008) 33-43. MR 2319509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[39] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF

[41] Daniel M. Oberlin. Packing spheres and fractal Strichartz estimates in $\mathbb{R}^d$ for $d\geq 3$. Proc. Amer. Math. Soc. 134 (2006) 3201-3209. MR 2231903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. A. Timofeev. Statistical estimation of measure invariants. St. Petersburg Math. J. 17 (2006) 527-551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Christoph Bandt, Nguyen Viet Hung and Hui Rao. On the open set condition for self-similar fractals. Proc. Amer. Math. Soc. 134 (2006) 1369-1374. MR 2199182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yuval Peres and Boris Solomyak. The sharp Hausdorff measure condition for length of projections. Proc. Amer. Math. Soc. 133 (2005) 3371-3379. MR 2161162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John Garnett and Stan Yoshinobu. Large sets of zero analytic capacity. Proc. Amer. Math. Soc. 129 (2001) 3543-3548. MR 1860486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Petri Huovinen. A nicely behaved singular integral on a purely unrectifiable set. Proc. Amer. Math. Soc. 129 (2001) 3345-3351. MR 1845012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yong Lin and Pertti Mattila. Menger curvature and $C^{1}$ regularity of fractals. Proc. Amer. Math. Soc. 129 (2001) 1755-1762. MR 1814107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bruce Hanson and Juha Heinonen. An $n$-dimensional space that admits a Poincaré inequality but has no manifold points. Proc. Amer. Math. Soc. 128 (2000) 3379-3390. MR 1690990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Miguel Angel Martín and Pertti Mattila. On the parametrization of self-similar and other fractal sets. Proc. Amer. Math. Soc. 128 (2000) 2641-2648. MR 1664402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Guy David and Stephen Semmes. Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Memoirs of the AMS 144 (2000) MR 1683164.
Book volume table of contents   

[53] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] H. Joyce. A space on which diameter-type packing measure is not Borel regular. Proc. Amer. Math. Soc. 127 (1999) 985-991. MR 1641642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Zoltán Buczolich. Lipschitz images with fractal boundaries and their small surface wrapping. Proc. Amer. Math. Soc. 126 (1998) 3589-3595. MR 1459112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Brian White. A new proof of Federer's structure theorem for $k$-dimensional subsets of $\mathbf{R}^N$. J. Amer. Math. Soc. 11 (1998) 693-701. MR 1603866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 35-42. MR 1618687.
Abstract, references, and article information   
View Article: PDF

[59] Juha Heinonen and Stephen Semmes. Thirty-three yes or no questions about mappings, measures, and metrics. Conform. Geom. Dyn. 1 (1997) 1-12. MR 1452413.
Abstract, references, and article information   
View Article: PDF

[60] Merja Vihtilä. The boundedness of Riesz $s$-transforms of measures in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 124 (1996) 3797-3804. MR 1343727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 137 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia